Translator Disclaimer
1995 Necessary and sufficient conditions for the existence of periodic solutions of second-order ordinary differential equations with singular nonlinearities
Pierpaolo Omari, Wei Yin Ye
Differential Integral Equations 8(7): 1843-1858 (1995).

Abstract

We introduce necessary and sufficient conditions for the existence of periodic solutions of the equation $$ u'' + f(u)u' + g(u) = h(t), $$ where $g$ has a singularity of repulsive type at the origin and $f$ is arbitrary.

Citation

Download Citation

Pierpaolo Omari. Wei Yin Ye. "Necessary and sufficient conditions for the existence of periodic solutions of second-order ordinary differential equations with singular nonlinearities." Differential Integral Equations 8 (7) 1843 - 1858, 1995.

Information

Published: 1995
First available in Project Euclid: 12 May 2013

zbMATH: 0831.34048
MathSciNet: MR1347985

Subjects:
Primary: 34C25
Secondary: 34B15

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.8 • No. 7 • 1995
Back to Top